# SDR QXEA200700294

- Difficulty date: February 27, 2007
- Submitted: February 28, 2007
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 70 hours, 47 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Door Warning
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BOI FLIGHT: ON FINAL APPROACH, THE FUSELAGE DOOR WARNING ILLUMINATED. THE MCD WAS INDICATING OPEN ON THE DOORS SYSTEM PAGE.  THE INDICATION WENT OUT DURING TAXI TO THE GATE.  MAINTENANCE RESECURED LOOSE CONNECTOR BACK SHELL AND LUBED FWD PASSENGER DOOR CLOSED SENSOR.  FWD PAX DOOR OPS CHECK GOOD IAW AMM 52-11-00 PGS 503-506.  PADRCL PROXIMITY SENSOR READING NORMAL AT PSEU IN CLOSED AND LOCKED POSITION.  ALL DOOR INDICATIONS NORMAL. REF AMM TR 32-200-32-61-11 PGS 1-7.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
